# SDR YENA2024010200001

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 05783
- Aircraft time: 36,224 hours, 11,469 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1903, JFK-SJU. 'DIRTY SOCK ODOR DURING DESCENT; COMPLIED WITH INFO NOTICE 2017-T015J, SECTION B2. DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-085-B. AIRCRAFT IS OK FOR SVC.'
